A direct proof of global existence for the Dirac-Klein-Gordon equations in one space dimension

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We establish local and global existence results for Dirac-Klein-Gordon equations in one space dimension, employing a null form estimate and a fixed point argument.

Original languageEnglish
Pages (from-to)33-41
Number of pages9
JournalTaiwanese Journal of Mathematics
Volume8
Issue number1
DOIs
Publication statusPublished - 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A direct proof of global existence for the Dirac-Klein-Gordon equations in one space dimension'. Together they form a unique fingerprint.

Cite this